Osaka Journal of Mathematics

On special values at $s=0$ of partial zeta-functions for real quadratic fields

Tsuneo Arakawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 31, Number 1 (1994), 79-94.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200785089

Mathematical Reviews number (MathSciNet)
MR1262790

Zentralblatt MATH identifier
0828.11067

Subjects
Primary: 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27]
Secondary: 11R80: Totally real fields [See also 12J15]

Citation

Arakawa, Tsuneo. On special values at $s=0$ of partial zeta-functions for real quadratic fields. Osaka J. Math. 31 (1994), no. 1, 79--94. https://projecteuclid.org/euclid.ojm/1200785089


Export citation